# SDR MYWA110095

- Difficulty date: August 30, 2011
- Submitted: August 31, 2011
- Operation: Air carrier
- Aircraft: N738MA
- Make and model: Boeing 737-8Q8
- Aircraft serial: 32799
- Aircraft time: 17,254 hours, 6,624 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Unknown
- Condition: Malfunctioned
- Location: Bleed Air Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFCANT SYSTEM:  DUCT PRESSURE INDICATION L&R POINTERS NOT THE SAME (SPLIT) THE ENGINE IS THE BLEED SOURCE L20/R41 / 92.2N1 / FL360.  AS PER BOEING 737-800 FIM 36-10 TASK 807, DUCT PRESSURE INDICATION L&R OPERATING WITHIN NORMAL LIMITS.  NO FURTHER ACTION REQUIRED.
